# SDR UALA2012052702977

- Difficulty date: May 27, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 59,886 hours, 7,035 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: S1356B37
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE, FORWARD STAIRWELL CEILING.  RELAMPED EMERGENCY EXIT LAMP FORWARD STAIRWELL.  OPS CHECKED NORMAL.
